# SDR IPXA09855290

- Difficulty date: January 20, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57549923
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 752-F1-41, FUSE EXT SURFACE, STA 701-725, L35R, REPAIR CONFIGURATION DOES NOT CORRELATE TO A SRM.  REPAIRED PER TIMCO REO-G12610 AND UPS EO 5320-32363-A.
